# SDR FDEA2019042230869

- Difficulty date: April 13, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 34,888 hours, 18,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275411203
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ADAPTER POSITION 13R FWD EDGE IS BENT UP  ABOVE AFT EDGE PREVENTING LOCK FROM SITTING FLUSH  ON FLOOR. NO OTHER DAMAGE NOTED.    INSTALLED SEAT TRACK ADAPTER IN REF. TO SRM  51-40-20.
